Hi everyone. I needed to find out if anyone has had this weird problem before. I am at a loss as to what it could be. I had a complete abdominal hsyterctomy four weeks ago for an ovarian tumor the size of a grapefruit that was thank god benign!. I am 41 years old. This is my problem when I got home from the hospital I noticed that on the onset of urinating, it would burn and I finally realized that while I was urinating the area right above my pubic bone would completely sink in. After the urination stopped it would slowly go back normal. My incision was from my navel down to my pubic bone. I had told the doctor about this and treated for a urinary tract infection which I had, but then the second time I went to her I actually peed in front of her to show her how it would sink in. She did not know what it was and had never seen anything like it before. My doctor is only 29 years old. I am sure she has not seen too much. Because of my health insurance I am doctor limited. Anyway I am wondering if this is the area where my uterus and ovaries use to be, but why is it collapsing inward when I have the sensation to urinate. Has anyone ever had this problem??? I feel my bladder has something to do with it. Could there be a peice left in my urethra from the foley catheter at the time of my surgery. It has to be related to my bladder somehow. I wonder also if it some type of spasm when I am urinating, but still puzzled as to why it is collapsing inward. While it is collapsing inward, it feels like something is constricting uncomfortable feeling. Any help would be so appreciated!.
post-hysterecyomy, painful urination, area sinks in
I am also experencing the very same symptoms you have described. i'm 50yrs old and had a tah 4wks ago. when i read your comment i thought omg i finaly found someone who had the same exact problems i have, "unreal"!!! so what happened with you? as of now i have set up an appointment with a urologist. is it the right thing to do? or did your symptoms simply go away in time?please help me if you can.... thank you duwave